# SDR REXA201100223

- Difficulty date: April 12, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N8986B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7986
- Aircraft time: 14,954 hours, 12,584 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH WHEN FLAPS WERE SELECTED TO 20 STAB TRIM MOVED FULL TRAVEL TO NOSE DOWN POSITION.  NO FAULTS DISPLAYED.  CREW WAS ABLE TO CORRECT THE TRIM SETTING AND LANDED WITHOUT INCIDENT.  NO EMERGENCY WAS DECLARED.
